# SDR MALA976325

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79XJ
- Make and model: Saab SF340A
- Aircraft serial: 079
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Avionics Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE ILLUMINATED DURING FLIGHT, CREW COMPLETED QRH.  MAINTENANCE COULD NOT DUPLICATE.  REMOVED AVIONICS DOOR AND INSPECTED AREA FOR SMOKE AND EVIDENCE FOR OVERHEAT, NOTHING NOTED.  NO SMELL OF SMOKE.  PERFORMED SMOKE DETECTOR TEST IAW 26-13-00.
